# SDR SWAA2018053122423

- Difficulty date: May 27, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 606 hours, 253 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9302000010
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CLIMB WITH RADAR ON "PWS FAIL" AND "WXR FAIL" MESSAGES DISPLAYED ON MFD'S.  RADAR WOULD NOT WORK.  R&R WEATHER RADAR RECEIVER/TRANSMITTER PER AMM.
